Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

High BP since childhood. Taking concor2, stalopm, weight increased, normal diet. Recommendations?

hi my name is mubasheer iam having highbloodpressure since one and half year and iam using concor2.5mg tablet.last year ifeel disorder in my heartbeat and iam taking stalopam weight increases alot .previously i was 83kg it increases upto 103kg with in one year.iam feeling very diet is very normal. i want to know which tablet increase my weight stalopam or concor tablet.. my blood pressure was130/78.or rarely 140/80..
thanking you bye............
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Both of them can theoretically do this
Depression, for which the drug is prescribed can also by itself do this...
It can also simply be incidental / or some other disease like diabetes...

You have not stated your age, personal habits, family history or co-morbidities...
Weight is like bank account. The amount in your account comes down when you withdraw more (physical work) and you deposit less (eat less). If the weight is picking up, it only means – the exercise is not enough or the food is more.
See a good dietician - you have to reduce the quantity of your food and change the quality too. You need regular exercise.
Discuss with your doctor...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor